MAUDE Adverse Event Report: PERFUSION SYSTEMS CANNULA 77208 ART ONE PIECE 8FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS CANNULA 77208 ART ONE PIECE 8FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 77208
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a dlp pediatric one-piece arterial cannula, it was reported that the cannula sheath was broken.The reinforcing wire was visible.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information from the customer stating that there was no leak at the cannula body.The customer stated that the issue happened when the cannula was drawn out.Information on whether the cannula was heated or cooled prior to use was not available, but the customer stated that this is not normally their practice.The customer stated that the cause of the damage was unknown.Medtronic received additional information that the cannula was damaged in the front part of the cannula body.The cannula body was broken when the cannula was taken out of the aorta.Before introducing it, there was no damage seen.The performance and flow during the procedure were as expected.The customer could not confirm if the cannula was sutured.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed evidence of damage to the outer sheath at the tip of the device.The reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional info h6: updated the fdc/ annex d code medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CANNULA 77208 ART ONE PIECE 8FR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19077776
Report Number2184009-2024-00171
Device Sequence Number20401206
Product Code DWF
UDI-Device Identifier00763000091033
UDI-Public00763000091033
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K024069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Model Number77208
Device Catalogue Number77208
Device Lot Number2023061622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown